• Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Day And Night Nurse Capsules

More Views

Pharmacy Only

Day And Night Nurse Capsules

RRP £5.99

Our Price £5.49

Sale Price £4.99

Availability: In stock

Day And Night Nurse Capsules - 24 Capsules provides 24 hour relief from the major symptoms of colds and flu, tickly cough, shivers, aches and pains, blocked & runny nose, sore throat pain, headache. Night-time capsules aids restful sleep and day time capsule non-drowsy
Additional Information

Additional Information

Featured Product No
Size 24 Capsules. Maximum One Packet Per Order
Brand Beechams
MPN 01-997
Directions Adults and children aged 12 years and over: Day-time Dosage: 2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.Nigh-time dosage: 2 green/white capsules to be taken with a drink of water at bedtime.
Ingredients Yellow/orange (daytime) capsules containing paracetamol 500mg, pseudoephedrine hydrochloride 30mg and pholcodine 5mg; and green/white (night-time) capsules containing paracetamol 500mg, promethazine hydrochloride 10mg and dextromethorphan hydrobromide 7.5mg.
Pharmacy Product Yes
Prescription Only No
Side Effects No
Warnings Do not give to children under 12 years. Night- time capsule only: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. Do not take: • If you have liver or kidney disease • If you are pregnant or breast-feeding • With other flu, cold or decongestant products. This product contains paracetamol. Do not take with any other paracetamol-containing products.
More Info No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Related Products

Check items to add to the cart or select all